# SDR C2XA11IA230

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 21,531 hours, 11,940 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 15,374 hours, 8,587 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23077658
- Part serial: SCP05100
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 15,374 hours, 8,587 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RAP - FLIGHT 6158, ON APPROACH TO RAP FROM DEN THE CREW REPORTED A NUMBER ONE ENGINE UNCOMMANDED SHUTDOWN.  THE AIRCRAFT LANDED AT RAP WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE FPMU, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
